# SDR QXEA200400077

- Difficulty date: January 26, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 6,269 hours, 7,211 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, DEICE PRESSURE CAUTION ILLUMINATED. NO TIME TO RUN CHECKLIST. ON GROUND FOUND THAT SECTION OF RT WING HALFWAY BETWEEN ENGINE AND TIP APPEARED NOT TO BE REMOVING ICE. C/W OPERATIONAL CHECK OF DEICE BOOTS.  ALL INDICATIONS AND OPERATIONAL CHECK NORMAL.  NO DEFECTS NOTED.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
